# SDR AALA20131013001

- Difficulty date: October 12, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 51,150 hours, 6,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 21G EMERGENCY LIGHT MISSING LAMP MISSING.  REPLACED LAMP FOR SEAT 21G EMERGENCY LIGHT. OPERATIONS CHECKED NORMAL.
